# SDR DHL9980514C

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Left Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT ELEVATOR T/E OUTBOARD LOWER SIDE 24 FROM TIP FASTENERS DETERIORATED AT 48 FROM TIP FASTENERS AND PREVIOUS REPAIR LOOSE APPROX  XE 270 AND 290.  REMOVED DAMAGED SECTION OF T/E FROM STA XE 270 TO XH 285.  FABRICATED NEW AND INSTALLED PER SRM 51-1-21.  N/R 1046
